MAUDE Adverse Event Report: HUDSON AQUATHERM III,ELECTRONIC HEATER; HUMIDIFIER, RESPIRATORY GAS, (

HUDSON AQUATHERM III,ELECTRONIC HEATER; HUMIDIFIER, RESPIRATORY GAS, (
Model Number IPN049845
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).
 
Event or Problem Description
It was reported "the unit is not heating up".No patient involvement reported.
 
Event or Problem Description
It was reported "the unit is not heating up".No patient involvement reported.
 
Additional Manufacturer Narrative
(b)(4).The sample was returned and sent to the manufacturing site for evaluation.The manufacturing site reports "by visual inspection the unit presented the thread broken the potentiometer nut does not turn together with the knob." it was also reported that functional testing and the sample failed the leak test.A device history record review was performed and no relevant findings were identified.The complaint has been confirmed; however, a root cause for the issue could not be identified.

Brand Name
HUDSON AQUATHERM III,ELECTRONIC HEATER
Common Device Name
HUMIDIFIER, RESPIRATORY GAS, (
MDR Report Key12135145
Report Number3003898360-2021-00586
Device Sequence Number14485940
Product Code BTT
UDI-Device Identifier14026704660794
UDI-Public14026704660794
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K131912
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN049845
Device Catalogue Number050-14
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2021
Initial Date Received by Manufacturer 06/15/2021
Supplement Date Received by Manufacturer07/20/2021
Initial Report FDA Received Date07/08/2021
Supplement Report FDA Received Date07/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1